When I got a bout of flu suddenly hit me.
I’d been out for a few pints at the local at lunchtime, but felt suddenly weary and tired, and after the one pint, I made my way back to the flat to get my head down.
I had heard of the new ‘Night Nurse Medicine’ and how good it was, so I ventured to the chemist bought some, and took a swig.
I remember lying on the settee, unable to get up again, and kept falling asleep, and waking, each time I woke I felt dizzy and noticed the light coming through the window from the street light outside was getting less as the night moved on.
I woke up in the bedroom, not knowing how I had got there, and still feeling bad. I eventually got myself up, and walked through to the kitchen at the back, and saw the back door open.
Nothing seemed out of order. As I walked into the garden, I heard the side gate open, and a policeman and woman approached me.
It seems the woman had complained about me singing as I was dancing and then rolling on the grass naked in the garden at 3 o’clock in the morning!
I could remember nothing of this, and tried to explain to them about the ‘Night nurse’ apparently affected me behaviour, and I could not remember anything about the incident.
Later I tried to explain to the magistrates about the ‘Night nurse’ affecting me behaviour, and I could not remember anything about the incident.
Later I tried to explain to my employers about the ‘Night nurse’ affecting me behaviour, and I could not remember anything about the incident.
Later I tried to explain to my lady-friend Grizelda about the ‘Night nurse’ affecting me behaviour, and I could not remember anything about the incident.
Later I tried to explain to my landlady about the ‘Night nurse’ affecting me behaviour, and I could not remember anything about the incident.
So, I recommend that if you are taking Night Nurse Medications, do not drink alcohol!
Don’t do as I did – you read the label it warns you not to drink alcohol! (In fact I’d give the Night Nurse a miss altogether now I think about it again and stick with the alcohol I think… I wish I had)
Medical advice must be sought before taking this product in people with:
• Hepatic or renal impairment. Underlying liver disease increases the risk of paracetamol-related liver damage.
• Chronic or persistant cough, such as occurs with asthma and emphysema, or where cough is accompanied by excessive secretions.
• Narrow-angle glaucoma
• Cardiovascular problems
• Prostatic hypertrophy
• Urinary retention
Use with caution in the elderly, who are more likely to experience anticholinergic adverse effects including confusion and paradoxical excitation. Avoid use in elderly patients with confusion.
Children are more likely to experience paradoxical excitation with sedating antihistamine.
Medical advice should be sought if symptoms persist, or are accompanied by high fever, skin rash or persistent headache.
Patients with rare glucose-galactose malabsorption should not take this medicine.
The hazard of overdose is greater in those with non-cirrhotic alcoholic liver disease.
Do not exceed the stated dose.
Patients should be advised not to take other paracetamol-containing products or decongestant-containing medicines concurrently.
If symptoms persist consult your doctor.
Keep out of the reach and sight of children.
Avoid alcoholic drink. I missed this bit… Tsk!
Did Night Nurse make Red Arrows pilot die? RAF ace accidentally ejected himself on tarmac after taking flu medication
- Flight Lieutenant Sean Cunningham, 35, died after accident in Hawk T1
- Ejector seat parachute did not deploy at RAF Scampton in Lincolnshire
- Test show Cunningham used Night Nurse the evening before incident
- Medication ‘can cause some sedation and impair performance in pilots’
It has amazed me ever since the incident, why the youths of today buy expensive drugs, when all they need to do is to drink a pint of bitter and take just one gulp of Night Nurse?